Hi, I just started Prozac and got a migraine the very first day, has anyone experienced increased migraines with Prozac? Thank you.
It is a known side-effect, among many others. First 3-5 days usually the worst, then a 2-3 week gradual adjustment, for some folks, longer, and up to 6-8 months for you & your Dr to reach the optimum dosage. Resist the temptation to stop taking it, as once you start, stopping or changing the dosage will bring on more adjustments. See this, hopefully you find it helpful.
This is a common side effect for many; however, it should subside within the first few weeks as your body adjust to it. To reach full therapeutic benefit that can take upwards to 6-8 weeks. If the migraines are unbearable please contact your doctor... Hang in there
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2017 • 4 answers
Updated 23 Mar 2016 • 1 answer
Updated 7 Dec 2018 • 3 answers
Updated 15 Nov 2018 • 4 answers
Premenstrual Dysphoric Disorder - Will intermittent dosing of SSRIs for PMDD give me discontinuation
Updated 13 days ago • 1 answer